# SDR DALA2023111309316

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N334DN
- Make and model: Airbus A321-211
- Aircraft serial: 8040
- Aircraft time: 18,372 hours, 7,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3034 CORROSION FLOOR BEAM +Y765 LOC BTW FR 66 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: R/R FLOOR BEAM PER A321 SRM 51-42-11 AND 51-72-11. (0060499)
